MAUDE Adverse Event Report: GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE NA-U401SX

GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE NA-U401SX
Model Number NA-U401SX-4021
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the single use aspiration needle keeps catching on something inside the channel and shears/slices the tip of the outside of the needle catheter.The issue occurred during a therapeutic endobronchial ultrasound linear procedure and was completed using an olympus back-up device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.Corrected field: d4 model and lot number should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE ASPIRATION NEEDLE NA-U401SX
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23897724
Report Number3011050570-2025-01505
Device Sequence Number10374880
Product Code FCG
UDI-Device Identifier04953170409974
UDI-Public04953170409974
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-U401SX-4021
Device Lot NumberKR504623
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer03/11/2026
04/14/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date04/07/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown